| Model Number |
45 DEG CURVE LEFT, QUICKPASS LASSO |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an arthroscopic stabilization surgery, the lasso tip broke-off inside the patient.This took some time to retrieve but was successfully retrieved.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number, ar-6068-45l, lot number: 2228124429.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint is confirmed based on the customer provided photos, which display the broken tip of the device.However, without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.